# SDR DALA2017040702801

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE TRACK AND SPLICE FROM STA Y=1220 TO Y=1309 LT SIDE.  TIE TRACK FROM STA Y=1220 TO Y=1309 LT SIDE WAS REPLACED PER SRM 51-30-2, SRM 51-30-5, SRM 51-30-1. TIE TRACK SPLICE WAS ACCOMPLISHED WITH NRC.
